| Model Number |
HCG+BETA |
| Medical Device Problem Codes |
Low Test Results (2458); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The serial number of the cobas 8000 - cobas e 602 module is (b)(6).The investigation is ongoing.
Event or Problem Description
The initial reporter received a questionable elecsys hcg+b result from one patient sample tested on the cobas 8000 - cobas e 602 module.The initial result was 0.621 miu/ml.The repeat result was 68,806 miu/ml.The doctor questioned the initial result, prompting the rerun of the patient sample.The repeat result was deemed correct.
Additional Manufacturer Narrative
The calibration and qc were acceptable.The alarm trace did not indicate any issues.The field service engineer inspected the module and did not find any cause for the event.He verified the sample probe adjustments, performed liquid-level detection adjustments, and cleaned the probes.He performed preventative maintenance and replaced parts as part of the said maintenance.He performed an assay precision study with successful results.A general reagent or analyzer problem was not detected because the qc before the event was within range and isolated non-reproducible results do not represent a general malfunction of the assay.The investigation did not identify a product problem.The cause of the event could not be determined.